UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/52399

タイトル: A Generalized Cartan Decomposition for the Double Coset Space SU(2n+1)\SL(2n+1, C)/Sp(n, C)
著者: Sasaki, Atsumu
キーワード: Cartan decomposition
visible action
symmetric space
herringbone stitch
spherical variety
発行日: 2010年10月26日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 17 (2010), No. 2, Page 201-215
抄録: This paper gives a generalization of the Cartan decomposition for the non-symmetric space SL(2n+1, C)/Sp(n, C). Our method uses the herringbone stitch introduced by T. Kobayashi [6], and as a corollary, we prove that SU(2n+1) acts on the spherical variety SL(2n+1, C)/Sp(n, C) in a strongly visible fashion with slice of real dimension 2n.
URI: http://hdl.handle.net/2261/52399
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms170204.pdf143.15 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください